# SDR MASA2019052011864

- Difficulty date: May 20, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 36,571 hours, 30,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Exit Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT ROW 13 BOTH SIDES EXIT LIGHTS INOP.  CND
